Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I am taking tromadol for a bilateral tear in my left shoulder which is causing fever and a rapid heart rate. How can this be resolved?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
I have what the doctor suspects is a bilateral tear in my left shoulder. I was given a shot of what I think was tromadol in my right glute. Last night I had fever and rapid heart rate of 104-107.. woke up with the rapid heart rate. Last two times I've taken it it was 95bpm -99 bpm. I am taking vicopfrofen for the pain in my shoulder. I also have some chest congestion - yellowish greenish phlem.
Posted Tue, 8 May 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Raju A.T 1 hour later

Thanks for your query,

I do not consider the rapid heart rate being related to the shoulder injury or the injection tramadol.

If you have fever along with the increased heart rate then I think the possible cause for the same is the chest infection you have.

I suggest you to take anti cough measures like steam inhalation and an expectorant which will relieve you momentarily from chest congestion .

Get a chest Xray and if possible a culture and sensitivity test on the sputum and get you on appropriate antibiotics for the same.

Hiatal hernia could be a considerable cause here but i would ask you to first rule out the infection in the chest after which you can be sure of what exactly is causing the heart rate to rise.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor